MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/1060028016669525

Медицинская библиотека · The Annals of pharmacotherapy · 2016

Antibiotic-Induced Rash in Patients With Infectious Mononucleosis.

Thompson Dennis F, Ramos Carroll L

СтатьяОбзорПеревод в очереди

Аннотация

OBJECTIVE

To provide an extensive review of case reports, epidemiological data, and the underlying mechanism of antibiotic-induced skin rash in patients with concurrent infectious mononucleosis (IM).

DATA SOURCES: A MEDLINE literature search inclusive of the dates 1946 to June 2016 was performed using the search terms anti-bacterial agents and infectious mononucleosis. EMBASE (1980 to June 2016) was searched using the terms mononucleosis and antibiotic agent and drug eruption. References of all relevant articles were reviewed for additional citations and information.

STUDY SELECTION AND DATA EXTRACTION: We selected English-language, primary literature, review articles, and mechanistic articles that addressed antibiotic-induced skin rash in patients with concurrent IM. We assessed all case reports available for causality utilizing a modified Naranjo nomogram specifically designed for this subject. We assembled the available epidemiological data into tables to identify trends in incidence rates over the years.

DATA SYNTHESIS: We identified 17 case reports of antibiotic-associated rash in patients with IM. The median Naranjo score was 6 (range = 1 to 8). The top 3 reported drugs were ampicillin, azithromycin, and amoxicillin. Incidence of this adverse effect was higher in the 1960s (55.6%, 45%, and 33%) than in 2013 (33% and 15%). The mechanism most commonly proposed is a transient virus-mediated immune alteration that sets the stage for loss of antigenic tolerance and the development of a reversible, delayed-type hypersensitivity reaction to the antibiotic.

CONCLUSION

A reassessment of the long-held belief of the high incidence (80%-100%) of antibiotic-induced skin rash in patients with IM seems prudent. Additional studies will be necessary to clarify this issue.

Для цитирования: Thompson Dennis F, Ramos Carroll L. Antibiotic-Induced Rash in Patients With Infectious Mononucleosis.. The Annals of pharmacotherapy. 2016. DOI: 10.1177/1060028016669525.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.